# SDR SCNA20220603067

- Difficulty date: May 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-8H4
- Aircraft serial: 32578
- Aircraft time: 54,921 hours, 37,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  BAFFLE CRACKED AT BS500A-500B R/H SIDE.  RESOLUTION:  REMOVED AND REPLACED BAFFLE AT BS500A-500B R/H SIDE IN ACCORDANCE WITH B737 SRM 51-40-02-04-0 PART B.
